MathSciNet Relay Station
MathSciNet bibliographic data
MR571628 52A40
Holmes, R. D.; Thompson, A. C. $n$-dimensional area and content in Minkowski spaces. Pacific J. Math. 85 (1979), no. 1, 77–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement